The author thanks anonymous reviewers for useful comments on an earlier draft of this article.
A Liberal Republican “Cato”
Article first published online: 8 JUN 2004
American Journal of Political Science
Volume 48, Issue 3, pages 588–603, July 2004
How to Cite
Mitchell, A. (2004), A Liberal Republican “Cato”. American Journal of Political Science, 48: 588–603. doi: 10.1111/j.0092-5853.2004.00089.x
- Issue published online: 8 JUN 2004
- Article first published online: 8 JUN 2004
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!